Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Langer, Matthias and Strauss, Michael (2017) Spectral properties of unbounded JJ-self-adjoint block operator matrices. Journal of Spectral Theory, 7 (1). pp. 137-190. ISSN 1664-039X

Strauss, Michael (2014) The Galerkin method for perturbed self-adjoint operators and applications. Journal of Spectral Theory, 4 (1). pp. 113-151. ISSN 1664-039X

This list was generated on Wed Aug 17 07:43:34 2022 BST.